标题:RESULTS ON MEROMORPHIC FUNCTIONS SHARING THREE VALUES WITH THEIR DIFFERENCE OPERATORS
作者:Li, Xiao-Min; Yi, Hong-Xun; Kang, Cong-Yun
作者机构:[Li, Xiao-Min; Kang, Cong-Yun] Ocean Univ China, Dept Math, Qingdao 266100, Shandong, Peoples R China.; [Li, Xiao-Min] Univ Eastern Finland, Dept Ma 更多
通讯作者:Li, XM
通讯作者地址:[Li, XM]Ocean Univ China, Dept Math, Qingdao 266100, Shandong, Peoples R China.
来源:BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY
出版年:2015
卷:52
期:5
页码:1401-1422
DOI:10.4134/BKMS.2015.52.5.1401
关键词:meromorphic functions; difference operators; uniqueness theorems.
摘要:Under the restriction of finite order, we prove two uniqueness theorems of nonconstant meromorphic functions sharing three values with their difference operators, which are counterparts of Theorem 2.1 in [6] for a finite-order meromorphic function and its shift operator.
收录类别:SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84942924866&doi=10.4134%2fBKMS.2015.52.5.1401&partnerID=40&md5=378017bec8ff03e55f7ca7d436de02b6
TOP